Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 26, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Jul 6, 2021, 7:36 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2021, 7:36 PM EDT (23:36 UTC)
- Expired
- Jul 7, 2021, 2:00 PM EDT
- In force
- 18 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
291 WHUS72 KTAE 062336 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 736 PM EDT Tue Jul 6 2021 GMZ765-775-071100- /O.CON.KTAE.HU.W.1005.000000T0000Z-000000T0000Z/ Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 736 PM EDT Tue Jul 6 2021 ...HURRICANE WARNING REMAINS IN EFFECT... * WHAT...Southwest winds 30 to 40 kt with gusts up to 60 kt and seas 5 to 8 feet. * WHERE...Coastal waters from Suwannee River to Keaton Beach FL out 20 NM and Waters from Suwannee River to Apalachicola FL from 20 to 60 NM. * WHEN...Tropical Storm force winds possible from early Wednesday morning until Wednesday afternoon. * IMPACTS...Extremely strong winds will cause hazardous seas which will likely capsize or damage vessels and severely reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for extreme conditions. && $$ GMZ730-755-071100- /O.CON.KTAE.TR.W.1005.000000T0000Z-000000T0000Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- 736 PM EDT Tue Jul 6 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...Southwest winds 30 to 40 kt with gusts up to 60 kt. * WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm and Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm. * WHEN...Through Wednesday afternoon * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ750-752-770-772-071100- /O.NEW.KTAE.SC.Y.0026.210706T2336Z-210707T1800Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- 636 PM CDT Tue Jul 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT WEDNESDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Gulf waters from the Walton-Okaloosa County line to Apalachicola out 60 nautical miles. * WHEN...Until 1 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
132 WHUS72 KTAE 070252 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 1052 PM EDT Tue Jul 6 2021 GMZ765-775-071100- /O.CON.KTAE.HU.W.1005.000000T0000Z-000000T0000Z/ Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 1052 PM EDT Tue Jul 6 2021 ...HURRICANE WARNING REMAINS IN EFFECT... * WHAT...Southwest winds 35 to 50 kt with gusts up to 65 kt and seas 5 to 8 feet. * WHERE...Coastal waters from Suwannee River to Keaton Beach FL out 20 NM and Waters from Suwannee River to Apalachicola FL from 20 to 60 NM. * WHEN...Tropical Storm force winds possible from early Wednesday morning until Wednesday afternoon. * IMPACTS...Extremely strong winds will cause hazardous seas which will likely capsize or damage vessels and severely reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for extreme conditions. && $$ GMZ730-755-071100- /O.CON.KTAE.TR.W.1005.000000T0000Z-000000T0000Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- 1052 PM EDT Tue Jul 6 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...Southwest winds 30 to 40 kt with gusts up to 60 kt. * WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm and Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm. * WHEN...Through Wednesday afternoon. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ750-752-770-772-071100- /O.CON.KTAE.SC.Y.0026.000000T0000Z-210707T1800Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- 952 PM CDT Tue Jul 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Gulf waters from the Walton-Okaloosa County line to Apalachicola out 60 nautical miles. * WHEN...Until 1 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
837 WHUS72 KTAE 070855 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 455 AM EDT Wed Jul 7 2021 GMZ765-775-071700- /O.CON.KTAE.HU.W.1005.000000T0000Z-000000T0000Z/ Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 455 AM EDT Wed Jul 7 2021 ...HURRICANE WARNING REMAINS IN EFFECT... * WHAT...Southwest winds 35 to 50 kt with gusts up to 65 kt and seas 5 to 8 feet. * WHERE...Coastal waters from Suwannee River to Keaton Beach FL out 20 NM and Waters from Suwannee River to Apalachicola FL from 20 to 60 NM. * WHEN...Tropical Storm force winds possible from early Wednesday morning until Wednesday afternoon. * IMPACTS...Extremely strong winds will cause hazardous seas which will likely capsize or damage vessels and severely reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for extreme conditions. && $$ GMZ730-755-071700- /O.CON.KTAE.TR.W.1005.000000T0000Z-000000T0000Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- 455 AM EDT Wed Jul 7 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...Southwest winds 30 to 40 kt with gusts up to 60 kt. * WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm and Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm. * WHEN...Through Wednesday afternoon. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ750-752-770-772-071700- /O.CON.KTAE.SC.Y.0026.000000T0000Z-210707T1800Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- 355 AM CDT Wed Jul 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Gulf waters from the Walton-Okaloosa County line to Apalachicola out 60 nautical miles. * WHEN...Until 1 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
918 WHUS72 KTAE 071520 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 1120 AM EDT Wed Jul 7 2021 GMZ765-775-072330- /O.CAN.KTAE.HU.W.1005.000000T0000Z-000000T0000Z/ /O.EXA.KTAE.TR.W.1005.000000T0000Z-000000T0000Z/ Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 1120 AM EDT Wed Jul 7 2021 ...TROPICAL STORM WARNING IN EFFECT... ...HURRICANE WARNING IS CANCELLED... * WHAT...Southwest winds 35 to 50 kt with gusts up to 65 kt and seas 5 to 8 feet. * WHERE...Coastal waters from Suwannee River to Keaton Beach FL out 20 NM and Waters from Suwannee River to Apalachicola FL from 20 to 60 NM. * WHEN...Tropical Storm force winds possible through the next few hours. * IMPACTS...Extremely strong winds will cause hazardous seas which will likely capsize or damage vessels and severely reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ730-755-072330- /O.CON.KTAE.TR.W.1005.000000T0000Z-000000T0000Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- 1120 AM EDT Wed Jul 7 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...Southwest winds 30 to 40 kt with gusts up to 60 kt. * WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm and Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm. * WHEN...Through this afternoon. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ750-752-770-772-071800- /O.CON.KTAE.SC.Y.0026.000000T0000Z-210707T1800Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- 1020 AM CDT Wed Jul 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Gulf waters from the Walton-Okaloosa County line to Apalachicola out 60 nautical miles. * WHEN...Until 1 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
931 WHUS72 KTAE 071556 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 1156 AM EDT Wed Jul 7 2021 GMZ730-755-765-775-080000- /O.CON.KTAE.TR.W.1005.000000T0000Z-000000T0000Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 1156 AM EDT Wed Jul 7 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...Southwest winds 30 to 40 kt with gusts up to 60 kt. * WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm and Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm. * WHEN...Through this afternoon. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ750-752-770-772-071800- /O.CON.KTAE.SC.Y.0026.000000T0000Z-210707T1800Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- 1056 AM CDT Wed Jul 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Gulf waters from the Walton-Okaloosa County line to Apalachicola out 60 nautical miles. * WHEN...Until 1 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
055 WHUS72 KTAE 071814 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 214 PM EDT Wed Jul 7 2021 GMZ755-775-071915- /O.CAN.KTAE.TR.W.1005.000000T0000Z-000000T0000Z/ Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 214 PM EDT Wed Jul 7 2021 ...TROPICAL STORM WARNING IS CANCELLED... The tropical storm warning has been cancelled for the coastal waters from Ochlockonee River to Apalachicola out to 20 NM and the waters from Suwannee River to Apalachicola from 20 to 60 NM. $$ GMZ750-752-770-772-071915- /O.EXP.KTAE.SC.Y.0026.000000T0000Z-210707T1800Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- 114 PM CDT Wed Jul 7 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Waves have continued to decrease, thus the small craft advisory was allowed to expire. $$ GMZ730-765-080215- /O.CON.KTAE.TR.W.1005.000000T0000Z-000000T0000Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- 214 PM EDT Wed Jul 7 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...Southwest winds 30 to 35 kt with gusts up to 50 kt. * WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm and Coastal Waters From Suwannee River to Keaton Beach out to 20 Nm. * WHEN...Through this afternoon. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jul 6, 6:46 PM EDT, 50 minutes earlier.
Area forecast discussion, Jul 6, 6:46 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
646 PM EDT Tue Jul 6 2021
.AVIATION...
[Through 00Z Thursday]
VFR conditions will prevail until late tonight outside of showers
and thunderstorms, which could briefly lower ceilings and
visibilities to IFR. MVFR ceilings will prevail for much of
tomorrow as Elsa passes east of the area. VLD may gust to tropical
storm force in the morning through midday.
&&
.PREV DISCUSSION [550 PM EDT]...
.NEAR TERM [Through Wednesday]...
Tropical Storm Elsa will move northward roughly paralleling the west
coast of Florida overnight and is expected to strengthen into a
minimal hurricane before making landfall over or near Dixie County
early Wednesday morning.
The following are a few changes that were made on the latest
advisory: coastal Dixie County has been upgraded from a hurricane
watch to hurricane warning, all inland counties that were previously
under a tropical storm watch have been elevated to a tropical storm
warning with the exception of inland Franklin County where the
tropical storm watch was dropped. Lanier county, GA is now under
a tropical storm warning.
Tropical storm force winds could cause downed tree limbs, power
outages, and loose items blown around. A Storm Surge of around 3
to 5 feet will be possible across Apalachee Bay but will remain
heavily dependent on any track and intensity changes.
Some flooding is possible across the eastern third of the area,
mainly due to a combination of already saturated soils, scattered
pockets of heavy rainfall this afternoon, and the additional
rainfall from Elsa tonight into Wednesday. A flood watch is in
effect for areas just east of Albany and Tallahassee through
Wednesday.
An isolated tornado or two will also be possible across the far
southeast Big Bend late tonight into Wednesday.
For additional details on the threats and impacts, visit
http://www.weather.gov/srh/tropical?office=tae
.SHORT TERM [Wednesday Night through Thursday Night]...
The remnants of Elsa will be exiting to our northeast Wednesday
night with light west to southwest low level winds prevailing in
it's wake underneath southern US troughing. Rain chances will be
much less compared to what we observed with Elsa, but with
unsettled conditions beneath the trough, and plenty of available
moisture, scattered to widespread showers and storms are expected
again. The highest chances will be across our AL and GA zones
closer to the base of the trough.
Highs Thursday in the mid to upper 80s with lows both night in the
lower 70s.
.LONG TERM [Friday Through Tuesday]...
An upper level ridge will gradually build westward into the
southeast corner of the CONUS over the weekend into early next week.
However, there is still sufficient low to mid level moisture around
to keep a chance (30-50%) for diurnal showers and storms through the
extended period. Min and max temps will be near seasonal levels
(lows lower 70s, highs lower 90s).
.MARINE...
Tropical Storm Elsa was moving slowly northward off the southwest
coast of Florida this Tuesday afternoon. The official forecast calls
for Elsa to track roughly parallel to the west coast of FL and
intensify to a minimal hurricane before making landfall somewhere
along the southeast Big Bend coast early Wednesday morning. Long-
period swells arrive in advance of Elsa, which should lead to high
seas across much of waters by tonight.
A Hurricane Warning is now in effect for the waters offshore of
Dixie county. A Tropical Storm warning remains in effect for
Apalachee Bay. Mariners over our western waters should also closely
monitor the progress of Elsa, and expect rough seas, gusty winds,
occasional heavy rain, and thunderstorms. Conditions look to improve
on Thursday.
.FIRE WEATHER...
There are minimal fire weather concerns expected for the next
several days with wet conditions in place.
.HYDROLOGY...
Antecedent conditions have been especially wet across the entire
region with some localized rainfall totals in the last 3 days
exceeding 6 inches. Area rivers are running above normal for this
time of year, but most are just below action stage.
Heaviest rains with Elsa will mainly be along the east side of the
track. Elsa is expected to make landfall over or near Dixie County
Wednesday morning. Given that Elsa will be moving forward at a
moderate pace, rainfall amounts of 2-4 inches with isolated
amounts up to 6 inches are expected. These amounts occurring over
already wet conditions in the Southeast Florida Big Bend could
lead to localized flooding. Additionally if these heavier amounts
fall into the Withlacoochee Basin in South Georgia, minor river
flooding could occur in this basin upstream of the confluence with
the Suwannee River.
Longer term, depending on the exact placement of the heaviest rains,
only modest rises would be possible on the Suwannee River, though
this system does not appear to have enough rainfall to generate
water levels above minor flood stage on the mainstem Suwannee.
For detailed information on specific river stages and forecasts,
please visit http://water.weather.gov/ahps2/index.php?wfo=tae.
However, users are reminded that the river forecasts only include
the first 48 hours of rainfall. Thus, the river forecasts will not
include the forecast rainfall for the mid-week system.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 82 71 87 73 / 60 60 30 40 10
Panama City 74 84 74 85 76 / 60 40 20 40 10
Dothan 71 83 70 86 72 / 60 50 30 60 10
Albany 72 81 71 88 74 / 60 80 40 60 20
Valdosta 72 80 69 87 71 / 80 100 50 60 10
Cross City 72 80 72 87 74 / 100 100 30 40 10
Apalachicola 74 83 75 84 76 / 60 40 20 30 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Wednesday evening for Coastal Dixie-Coastal
Jefferson-Coastal Taylor-Inland Dixie-Inland Jefferson-
Inland Taylor-Lafayette-Madison.
Tropical Storm Warning for Coastal Jefferson-Coastal Taylor-
Coastal Wakulla-Inland Dixie-Inland Jefferson-Inland Taylor-
Lafayette-Madison.
Storm Surge Watch for Coastal Jefferson-Coastal Wakulla.
Storm Surge Warning for Coastal Dixie-Coastal Taylor.
Hurricane Warning for Coastal Dixie.
High Rip Current Risk through late Wednesday night for Coastal
Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...Flood Watch through Wednesday evening for Ben Hill-Berrien-
Brooks-Colquitt-Cook-Irwin-Lanier-Lowndes-Thomas-Tift-
Turner-Worth.
Tropical Storm Warning for Brooks-Lanier-Lowndes.
AL...None.
GM...Tropical Storm Warning for Apalachee Bay or Coastal Waters From
Keaton Beach to Ochlockonee River FL out to 20 Nm-Coastal
Waters From Ochlockonee River to Apalachicola Fl out to 20
Nm.
Hurricane Warning for Coastal waters from Suwannee River to
Keaton Beach FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM.
&&
NEAR TERM...Barry
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Wool
MARINE...Barry
FIRE WEATHER...Barry
HYDROLOGY...Barry/DVDIn the hours before
Special weather statement, Jul 6, 2:44 PM EDT, 4 hours 52 minutes before
Special Weather Statement National Weather Service Tallahassee FL 144 PM CDT Tue Jul 6 2021 ALZ066>069-061930- Dale AL-Henry AL-Geneva AL-Houston AL- 144 PM CDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR DALE...SOUTHWESTERN HENRY... EASTERN GENEVA AND CENTRAL HOUSTON COUNTIES UNTIL 230 PM CDT... At 144 PM CDT, Doppler radar was tracking a strong thunderstorm near Hartford, or 8 miles south of Daleville, moving northwest at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Daleville, Cottonwood, Dothan, Fort Rucker, Ozark, Headland, Enterprise, Hartford, Taylor, Midland City, Level Plains, Slocomb, Newton, Pinckard, Kinsey, Malvern, Rehobeth, Clayhatchee, Grimes and Esto. LAT...LON 3100 8530 3099 8577 3153 8579 3155 8539 TIME...MOT...LOC 1844Z 151DEG 31KT 3116 8569 72-BUNKER
Special weather statement, Jul 6, 3:22 PM EDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
322 PM EDT Tue Jul 6 2021
ALZ066-067-069-GAZ142-062000-
Dale AL-Henry AL-Houston AL-Early GA-
322 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALE...HENRY...NORTH
CENTRAL HOUSTON AND NORTHWESTERN EARLY COUNTIES UNTIL 400 PM EDT/300
PM CDT/...
At 322 PM EDT/222 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Abbeville, moving northwest at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Abbeville, Headland, Kinsey, Webb, Newville, Haleburg, Shorterville,
Bells Crossroads, Tumbleton, Kirkland Crossroads, Edwin, Grandberry
Crossroads, Hayes, Scottsboro Crossroads, Double Bridges, Snells
Crossroads, Graball, Pleasant Plains, Headland Municipal A/P and
Dancey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3140 8501 3121 8534 3157 8555 3162 8551
3162 8542 3171 8542 3170 8522 3171 8521
3174 8521 3176 8517
TIME...MOT...LOC 1922Z 141DEG 21KT 3147 8524
72-BUNKERSpecial weather statement, Jul 6, 4:30 PM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
430 PM EDT Tue Jul 6 2021
GAZ128>131-148-062100-
Berrien GA-Tift GA-Irwin GA-Turner GA-Ben Hill GA-
430 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR IRWIN...NORTHERN BERRIEN...
SOUTHEASTERN TURNER...CENTRAL TIFT AND SOUTH CENTRAL BEN HILL
COUNTIES UNTIL 500 PM EDT...
At 430 PM EDT, Doppler radar was tracking a strong thunderstorm over
Enigma, or 11 miles east of Tifton, moving north at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Fitzgerald, Ocilla, Tifton, Enigma, Alapaha, Mystic, Sycamore,
Vanceville, Chula, Gladys, Glory, Harding, Waterloo, Pinetta, Inaha,
Irwinville, Fitzgerald Municipal A/P, Irwinville Airport, Brookfield
and Sunsweet.
LAT...LON 3123 8333 3125 8334 3125 8336 3166 8366
3177 8325 3148 8314 3147 8314 3146 8315
3144 8314 3140 8314 3139 8312 3137 8311
3135 8309 3133 8308
TIME...MOT...LOC 2030Z 162DEG 22KT 3139 8333
22-BARRYSpecial weather statement, Jul 6, 5:32 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
532 PM EDT Tue Jul 6 2021
GAZ128>131-062215-
Tift GA-Irwin GA-Turner GA-Ben Hill GA-
532 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR IRWIN...EASTERN TURNER...
NORTHEASTERN TIFT AND BEN HILL COUNTIES UNTIL 615 PM EDT...
At 532 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Jacksonville, or 9 miles northwest of Ambrose,
moving northwest at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Fitzgerald, Ocilla, Ashburn, Mystic, Rebecca, Lulaville, Amboy,
Osierfield, Harding, Waterloo, Pinetta, Ashton, Irwinville,
Fitzgerald Municipal A/P, Irwinville Airport, Wray, Bowens Mill, Red
Bluff, Arp and Abba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3166 8300 3166 8301 3164 8301 3161 8306
3155 8306 3150 8310 3148 8344 3180 8371
3180 8361 3185 8361 3184 8321 3185 8318
3183 8315 3183 8314 3181 8313 3182 8311
3178 8303 3178 8299
TIME...MOT...LOC 2132Z 142DEG 20KT 3171 8309
72-BUNKERSpecial weather statement, Jul 6, 5:36 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Tallahassee FL
536 PM EDT Tue Jul 6 2021
FLZ018-019-028-029-118-127-128-062230-
Inland Taylor FL-Coastal Wakulla FL-Coastal Jefferson FL-
Inland Jefferson FL-Madison FL-Coastal Taylor FL-Lafayette FL-
536 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAFAYETTE...EAST
CENTRAL WAKULLA...JEFFERSON...TAYLOR AND WESTERN MADISON COUNTIES
UNTIL 630 PM EDT...
At 536 PM EDT, Doppler radar was tracking a strong thunderstorm near
Perry, moving northwest at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Monticello, Perry, Greenville, Pinland, Dills, Hells Half Acre, Jug
Island, Ebb, Lamont, Eridu, Nash, Cabbage Grove, Thomas City,
Drifton, Scanlon, Casa Blanco, Dekle Beach, Jack Lee Island,
Waukeenah and Foley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2978 8350 3010 8416 3019 8410 3020 8407
3024 8407 3066 8382 3066 8371 3022 8326
TIME...MOT...LOC 2136Z 142DEG 19KT 3012 8353
72-BUNKERSpecial weather statement, Jul 6, 6:46 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
646 PM EDT Tue Jul 6 2021
FLZ017-018-062315-
Inland Jefferson FL-Leon FL-
646 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND NORTHEASTERN LEON
COUNTIES UNTIL 715 PM EDT...
At 645 PM EDT, Doppler radar was tracking strong thunderstorms
moving northwest at 30 mph across central and northern Jefferson
county.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Monticello, Tallahassee, Alma, Dills, Lamont, Nash, Miccosukee,
Iamonia, Thomas City, Drifton, Casa Blanco, Waukeenah, Wacissa,
Wacissa Springs, Pisgah Church, Lake Miccosukee, Fincher, Festus,
Aucilla and Baum.
LAT...LON 3054 8370 3052 8371 3052 8372 3051 8374
3049 8373 3043 8372 3038 8377 3038 8378
3039 8379 3038 8381 3035 8380 3027 8388
3024 8392 3068 8428 3065 8375 3054 8369
TIME...MOT...LOC 2245Z 124DEG 27KT 3047 8382
22-BARRYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 2:45 AM EDT | Flood Watch | TAE | Dixie, Jefferson, Lafayette, Madison, Taylor | 39 hr |
| Jul 6, 3:50 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 48 hr |
| Jul 6, 4:53 AM EDT | Hurricane Watch | TAE | Dixie | 9 hr |
| Jul 6, 11:07 AM EDT | Special Marine Warning | TAE | 23 min | |
| Jul 6, 12:46 PM EDT | Special Weather Statement | TAE | Washington | 44 min |
| Jul 6, 1:38 PM EDT | Special Weather Statement | TAE | Holmes | 52 min |
| Jul 6, 2:13 PM EDT | Hurricane Warning | TAE | Dixie | 21 hr |
| Jul 6, 2:17 PM EDT | Severe Thunderstorm Warning | TAE | Holmes | 28 min |
| Jul 6, 5:36 PM EDT | Special Weather Statement | TAE | Jefferson, Taylor | 54 min |
| Jul 6, 6:04 PM EDT | Special Marine Warning | TAE | 56 min | |
| Jul 6, 6:46 PM EDT | Special Weather Statement | TAE | Jefferson | 29 min |
| Jul 6, 4:30 PM EDT | Special Weather Statement | TAE | Berrien, Irwin | 30 min |
| Jul 6, 5:32 PM EDT | Special Weather Statement | TAE | Ben Hill, Irwin, Turner | 43 min |
| Jul 6, 2:44 PM EDT | Special Weather Statement | TAE | Dale | 46 min |
| Jul 6, 3:22 PM EDT | Special Weather Statement | TAE | Henry | 38 min |
| Jul 6, 4:42 PM EDT | Areal Flood Advisory | TAE | Henry | 2 hr |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.